# SDR ASMF201308013

- Difficulty date: July 18, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 31,891 hours, 16,159 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7921 · Engine Oil Cooler
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT000134R
- Condition: Leaking
- Location: Right
- Part time: 28,637 hours, 14,646 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, AN OIL LEAK DETECTED  ON RT ENGINE.  MX PERSONNEL PERFORMED ENGINE LEAKING INSPECTION IAW MM 73-21-00 OIL LEAK ON THE LUBRICATION UNIT.   REPLACED IAW MM 79-21-01 AND RT ENGINE WAS RAN IAW MM 71-00-00, TEST 3A, ALL CORRECT.
